# SDR GAIA00155

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND BS 740, FLOORBEAM HAS CRACK EXTENDING BEYOND INBOARD STOP DRILL ON UPPER CHORD AT RBL 45.  REPAIRED IAW SRM 53-10-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
